# SDR ABXA201808043080

- Difficulty date: August 3, 2018
- Submitted: August 5, 2018
- Operation: Air carrier
- Aircraft: N752AX
- Make and model: Boeing 767281
- Aircraft serial: 23434
- Aircraft time: 62,148 hours, 47,438 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 113T1633149
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE LEFT WING FALSE SPAR,  UPPER TRAILING EDGE PANEL SUPPORT, WING STATION 360. THE SUPPORT RIB WAS REPLACED. THE AIRPLANE WAS GROUNDED.
